# SDR ERAA094442

- Difficulty date: February 20, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: D24921119
- Part serial: 0348
- Condition: Leaking
- Location: Float
- Part time: 619 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG HAS PIN HOLES ALL OVER AFT COMPARTMENT ACTION TAKEN:  SENT TO OFFSHORE HELICOPTERS.  FLOAT WAS REPAIRED IAW OHSS 100-1 AND C/W INOPERATIVE IAW 412-01-2.
